Alert archive / Missouri / Flash Flood Watches in 2008
Flash Flood Watch 3, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Mar 30, 2008, 4:07 PM CDT for 21 counties in Missouri; 14 counties in Illinois. It took effect at Mar 31, 2008, 1:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2008, 4:07 PM CDT (21:07 UTC)
- In effect from
- Mar 31, 2008, 1:00 PM CDT
- Expired
- Mar 31, 2008, 11:08 PM CDT
- In force
- 10 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 35 counties
Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 20 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLSX 302107 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 407 PM CDT SUN MAR 30 2008 MOZ041-047>051-059-310515- /O.NEW.KLSX.FF.A.0003.080331T1800Z-080401T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 407 PM CDT SUN MAR 30 2008 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MISSOURI...BOONE...CALLAWAY...COLE...MONITEAU AND OSAGE. IN EAST CENTRAL MISSOURI...GASCONADE AND MONTGOMERY. * FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT * HEAVY RAIN ASSOCIATED WITH STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA MONDAY AFTERNOON THROUGH MONDAY NIGHT. THE GROUND IS ALREADY NEARLY SATURATED FROM PREVIOUS RAINFALL...SO ANY ADDITIONAL HEAVY RAIN COULD CAUSE FLASH FLOODING VERY QUICKLY. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075- 084-085-099-310515- /O.NEW.KLSX.FF.A.0003.080401T0000Z-080401T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION... ST LOUIS...FARMINGTON 407 PM CDT SUN MAR 30 2008 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING AREAS...IN ILLINOIS...BOND IL... CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY IL... MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD...FRANKLIN...IRON...JEFFERSON...LINCOLN... MADISON...REYNOLDS...ST. CHARLES...ST. FRANCOIS...ST. LOUIS... ST. LOUIS CITY...STE. GENEVIEVE...WARREN AND WASHINGTON. * FROM MONDAY EVENING THROUGH TUESDAY MORNING * HEAVY RAIN ASSOCIATED WITH STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON MONDAY EVENING...CONTINUING THROUGH TUESDAY MORNING. THE GROUND IS ALREADY NEARLY SATURATED FROM PREVIOUS RAINFALL...SO ANY ADDITIONAL HEAVY RAIN COULD CAUSE FLASH FLOODING VERY QUICKLY. IN ADDITION TO THE FLASH FLOOD THREAT...ADDITIONAL RAINFALL ACROSS AREA RIVER BASINS WILL LIKELY CAUSE RIVER LEVELS TO RISE...AND COULD CAUSE MORE RIVER FLOODING. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$
6 follow-up statements
000 WGUS63 KLSX 310844 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 344 AM CDT MON MAR 31 2008 MOZ041-047>051-059-312045- /O.CON.KLSX.FF.A.0003.080331T1800Z-080401T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 344 AM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI... BOONE...CALLAWAY...COLE...MONITEAU AND OSAGE. IN EAST CENTRAL MISSOURI...GASCONADE AND MONTGOMERY. * FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT * HEAVY RAIN ASSOCIATED WITH STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING. THE GROUND IS ALREADY NEARLY SATURATED FROM PREVIOUS RAINFALL...SO ANY ADDITIONAL HEAVY RAIN COULD CAUSE FLASH FLOODING VERY QUICKLY. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075- 084-085-099-312045- /O.CON.KLSX.FF.A.0003.080401T0000Z-080401T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION... ST LOUIS...FARMINGTON 344 AM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL... FAYETTE IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD... FRANKLIN...IRON...JEFFERSON...LINCOLN...MADISON...REYNOLDS... ST. CHARLES...ST. FRANCOIS...ST. LOUIS...ST. LOUIS CITY...STE. GENEVIEVE...WARREN AND WASHINGTON. * FROM THIS EVENING THROUGH TUESDAY MORNING * HEAVY RAIN ASSOCIATED WITH STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THE GROUND IS ALREADY NEARLY SATURATED FROM PREVIOUS RAINFALL...SO ANY ADDITIONAL HEAVY RAIN COULD CAUSE FLASH FLOODING VERY QUICKLY. IN ADDITION TO THE FLASH FLOOD THREAT...ADDITIONAL RAINFALL ACROSS AREA RIVER BASINS WILL LIKELY CAUSE RIVER LEVELS TO RISE...AND COULD CAUSE MORE RIVER FLOODING. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ SCHROEDER
000 WGUS63 KLSX 311716 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1216 PM CDT MON MAR 31 2008 ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075- 084-085-099-010530- /O.EXT.KLSX.FF.A.0003.080331T1800Z-080401T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION... ST LOUIS...FARMINGTON 1216 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL... FAYETTE IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD... FRANKLIN...IRON...JEFFERSON...LINCOLN...MADISON...REYNOLDS... ST. CHARLES...ST. FRANCOIS...ST. LOUIS...ST. LOUIS CITY...STE. GENEVIEVE...WARREN AND WASHINGTON. * THROUGH TUESDAY MORNING * HEAVY RAIN ASSOCIATED WITH STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THE GROUND IS ALREADY NEARLY SATURATED FROM PREVIOUS RAINFALL...SO ANY ADDITIONAL HEAVY RAIN COULD CAUSE FLASH FLOODING VERY QUICKLY. IN ADDITION TO THE FLASH FLOOD THREAT...ADDITIONAL RAINFALL ACROSS AREA RIVER BASINS WILL LIKELY CAUSE RIVER LEVELS TO RISE...AND COULD CAUSE MORE RIVER FLOODING ACROSS PARTS OF SOUTHEAST AND EAST CENTRAL MISSOURI. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ MOZ041-047>051-059-010530- /O.CON.KLSX.FF.A.0003.080331T1800Z-080401T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 1216 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI... BOONE...CALLAWAY...COLE...MONITEAU AND OSAGE. IN EAST CENTRAL MISSOURI...GASCONADE AND MONTGOMERY. * THROUGH LATE TONIGHT * HEAVY RAIN ASSOCIATED WITH STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING. THE GROUND IS ALREADY NEARLY SATURATED FROM PREVIOUS RAINFALL...SO ANY ADDITIONAL HEAVY RAIN COULD CAUSE FLASH FLOODING VERY QUICKLY. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ CARNEY
000 WGUS63 KLSX 312209 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 509 PM CDT MON MAR 31 2008 MOZ041-047-048-050-312315- /O.CAN.KLSX.FF.A.0003.000000T0000Z-080401T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE-MONITEAU-COLE-CALLAWAY- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 509 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL MISSOURI HAS BEEN CANCELLED. THE LINE OF THUNDERSTORMS THAT PRODUCED THE HEAVY RAIN EARLIER TODAY HAS PUSHED EAST AND SOUTH OF THE COLUMBIA AND JEFFERSON CITY AREAS. THUNDERSTORMS...AND BRIEF HEAVY RAINS...COULD STILL OCCUR EARLY THIS EVENING AS A COLD FRONT SWEEPS THROUGH...BUT THE THREAT OF WIDESPREAD AND SUSTAINED HEAVY RAIN HAS ENDED. THOSE LIVING IN LOW LYING AREAS SHOULD CAREFULLY MONITOR WATER LEVELS...AS THE RUNOFF FROM THIS AFTERNOON RAINS MOVES INTO CREEKS AND STREAMS. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075- 084-085-099-011015- /O.CON.KLSX.FF.A.0003.000000T0000Z-080401T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION... ST LOUIS...FARMINGTON 509 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL... FAYETTE IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD... FRANKLIN...IRON...JEFFERSON...LINCOLN...MADISON...REYNOLDS... ST. CHARLES...ST. FRANCOIS...ST. LOUIS...ST. LOUIS CITY...STE. GENEVIEVE...WARREN AND WASHINGTON. * THROUGH TUESDAY MORNING * HEAVY RAIN ASSOCIATED WITH STRONG THUNDERSTORMS WILL CONTINUE INTO EARLY THIS EVENING. THE GROUND IS ALREADY NEARLY SATURATED FROM PREVIOUS RAINFALL...SO THIS HEAVY RAIN COULD RAPIDLY CAUSE FLASH FLOODING VERY QUICKLY. IN ADDITION TO THE FLASH FLOOD THREAT...THE ADDITIONAL RAINFALL ACROSS AREA RIVER BASINS WILL LIKELY CAUSE RIVER LEVELS TO RISE...AND COULD CAUSE MORE RIVER FLOODING ACROSS PARTS OF SOUTHEAST AND EAST CENTRAL MISSOURI. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ MOZ049-051-059-010600- /O.CON.KLSX.FF.A.0003.000000T0000Z-080401T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-MONTGOMERY-GASCONADE- 509 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI... OSAGE. IN EAST CENTRAL MISSOURI...GASCONADE AND MONTGOMERY. * UNTIL 1 AM CDT TUESDAY * HEAVY RAIN WILL BE DIMINISHING EARLY THIS EVENING...BUT THE DOWNPOURS OF EARLIER IN THE DAY HAS ALREADY CAUSED FLASH FLOODING TO OCCUR. USE CAUTION WHEN DRIVING THIS EVENING...ESPECIALLY WHEN APPROACHING LOW WATER CROSSINGS AND AREAS THAT ARE SUSCEPTIBLE TO FLOODING DURING TIMES OF WET WEATHER. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TRUETT
000 WGUS63 KLSX 010026 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 726 PM CDT MON MAR 31 2008 ILZ058-098-MOZ052-060-010130- /O.CAN.KLSX.FF.A.0003.000000T0000Z-080401T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-CALHOUN IL-LINCOLN-WARREN- 726 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI HAS BEEN CANCELLED. ALTHOUGH THE HEAVY RAIN HAS EXITED THESE AREAS...THE DOWNPOURS OF EARLIER IN THE DAY HAS CAUSED FLOODING OVER PARTS OF WARREN COUNTY....AND A FLASH FLOOD WATCH IS IN EFFECT. MOTORISTS THROUGHOUT THE REGION SHOULD CONTINUE TO USE CAUTION WHEN DRIVING INTO AREAS THAT ARE PRONE TO FLOODING DURING TIMES OF HEAVY RAIN. $$ MOZ049-051-059-010130- /O.CAN.KLSX.FF.A.0003.000000T0000Z-080401T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-MONTGOMERY-GASCONADE- 726 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI HAS BEEN CANCELLED. ALTHOUGH THE HEAVY RAIN HAS EXITED THESE AREAS...THE DOWNPOURS OF EARLIER IN THE DAY HAS CAUSED FLOODING OVER PARTS OF GASCONADE COUNTY...AND A FLASH FLOOD WATCH IS IN EFFECT. MOTORISTS THROUGHOUT THE REGION SHOULD CONTINUE TO USE CAUTION WHEN DRIVING INTO AREAS THAT ARE PRONE TO FLOODING DURING TIMES OF HEAVY RAIN. $$ ILZ059-060-064-065-069-070-074-079-099>102-MOZ061>065-072>075-084- 085-099-011200- /O.CON.KLSX.FF.A.0003.000000T0000Z-080401T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-JERSEY IL-MADISON IL-ST. CLAIR IL- MONROE IL-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON- REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION... ST LOUIS...FARMINGTON 726 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CLINTON IL...FAYETTE IL... JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL... MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD...FRANKLIN...IRON...JEFFERSON... MADISON...REYNOLDS...ST. CHARLES...ST. FRANCOIS...ST. LOUIS... ST. LOUIS CITY...STE. GENEVIEVE AND WASHINGTON. * UNTIL 7 AM CDT TUESDAY * THUNDERSTORMS WITH HEAVY RAIN CONTINUE TO PUSH ACROSS SOUTHEAST AND EAST CENTRAL MISSOURI...AND SOUTHERN ILLINOIS...EARLY THIS EVENING. A DOME OF COLD AIR BEHIND THE STORMS IS CAUSING THE HEAVY RAIN TO PUSH EAST AT A FAIRLY RAPID CLIP...SO THE HEAVY RAIN THREAT MAY END ACROSS THE ENTIRE REGION BETWEEN NOW AND MIDNIGHT. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TRUETT
000 WGUS63 KLSX 010121 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 821 PM CDT MON MAR 31 2008 ILZ059-099-MOZ061>065-072-073-010230- /O.CAN.KLSX.FF.A.0003.000000T0000Z-080401T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACOUPIN IL-JERSEY IL-ST. CHARLES-FRANKLIN-ST. LOUIS- ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- INCLUDING THE CITIES OF...ST CHARLES...UNION...ST LOUIS 821 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI HAS BEEN CANCELLED. ALTHOUGH THE HEAVY RAIN HAS ENDED...THE DOWNPOURS OF THIS AFTERNOON AND EVENING HAS CAUSED SOME FLOODING PROBLEMS THAT WILL LINGER FOR SEVERAL HOURS. FLASH FLOOD WARNINGS AS WELL AS URBAN AND SMALL STREAM ADVISORIES HAVE BEEN POSTED FOR PARTS OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS. MOTORISTS SHOULD REMAIN ALERT FOR STANDING WATER...ESPECIALLY WHEN DRIVING INTO FLOOD PRONE OR POORLY DRAINED AREAS...AND IN AND NEAR CONSTRUCTION ZONES. $$ ILZ060-064-065-069-070-074-079-100>102-MOZ074-075-084-085-099- 011200- /O.CON.KLSX.FF.A.0003.000000T0000Z-080401T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-MADISON IL-ST. CLAIR IL-MONROE IL- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...FARMINGTON 821 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND SOUTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CLINTON IL... FAYETTE IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN SOUTHEAST MISSOURI...IRON...MADISON...REYNOLDS...ST. FRANCOIS AND STE. GENEVIEVE. * UNTIL 7 AM CDT TUESDAY * THUNDERSTORMS WITH HEAVY RAIN CONTINUE TO PUSH ACROSS SOUTHEAST AND EAST CENTRAL MISSOURI...AND SOUTHERN ILLINOIS... EARLY THIS EVENING. A DOME OF COLD AIR BEHIND THE STORMS IS CAUSING THE HEAVY RAIN TO PUSH EAST AT A FAIRLY RAPID CLIP... SO THE HEAVY RAIN THREAT WILL END OVER THE NEXT FEW HOURS. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TRUETT
000 WGUS63 KLSX 010408 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1108 PM CDT MON MAR 31 2008 ILZ060-064-065-069-070-074-079-100>102-MOZ074-075-084-085-099- 010515- /O.CAN.KLSX.FF.A.0003.000000T0000Z-080401T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL-RANDOLPH IL-MADISON IL-ST. CLAIR IL-MONROE IL- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...FARMINGTON 1108 PM CDT MON MAR 31 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND SOUTHEAST MISSOURI HAS BEEN CANCELLED. THE THUNDERSTORMS WHICH BROUGHT HEAVY RAIN TO PORTIONS OF THE AREA HAS MOVED WELL TO THE EAST AND THUS THE THREAT FOR FLASH FLOODING HAS ENDED. $$ GLASS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Mar 30, 4:05 PM CDT, 2 minutes earlier.
Area forecast discussion, Mar 30, 4:05 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT SUN MAR 30 2008
.DISCUSSION...
EXTENSIVE AREA OF CNVTN FROM S MO INTO E TX AND LA HAS PLAYED
HAVOC WITH THE RETURN OF THE WARM AIR TODAY...SPCLY AT THE SFC.
FROM NW AR INTO S MO...MOIST SW LO LVL FLO IS INTERACTING WITH
COLD DOME CREATED BY PCPN EARLIER IN THE DAY...CAUSING SHWRS TO
REGENERATE FROM S OF SGF INTO FAM AREA. THINK THIS TREND WL GRDLY
WKN OVR THE NXT FEW HRS AS LO LVL JET BECOMES REFOCUSED/REESTABLISHED
OVR PLAINS.
WHILE SOME SPOTTY TSRA MAY CONT OVRNIGHT IN THE WAA OCRG ACR THE
REGION...THINK PRIMARY PCPN THRT BE WITH THE ISENTROPIC LIFT/MSTR
ADV ASSOC ON THE NOSE OF THE LO LVL JET. GENESIS REGION SHUD BE
SOMEWHERE FROM E CNTRL KS INTO NW MO...AND ONCE CNVTN GETS GOING
IT SHUD RACE ENE WITH STG MID LVL FLOW. ATTM FEEL THAT THIS
ACTIVITY WL JUST BE CLIPPING THE FAR NW SECTION OF OUR CWA...BUT
IF GENESIS REGION IS FURTHER S THRT WL BE FURTHER INTO OUR AREA.
PRIMARY THRT WITH THESE ELEVATED STORMS...IF THEY DO AFFECT OUR
AREA...SHUD BE LARGE HAIL.
LARGE MCS SHUD BE ONGOING ACR E NE AND IA BY 12Z MON...WITH SOME
OF THIS ACTIVITY POSSIBLY CLIPPING OUR N AREAS. HWVR...THE MAIN
THRT OF INTENSE CNVTN WL OBVIOUSLY BE TMRW AFTN AND TMRW NGT AS
MAIN TROF MOVES INTO THE PLAINS AND CDFNT BGNS PUSHING E.
SEVERITY OF THE STORMS WILL ULTIMATELY BE DETERMINED BY AMT OF
AVAILABLE INSTABILITY...WHICH 12Z MODELS ARE A BIT MORE ROBUST
WITH BOTH DUE TO STEEPER MID LVL LAPSE RATES AND GREATER WARMING
OF THE SFC AMS. SHEAR PROFILES ARE ALSO BCMG A BIT LESS
LINEAR...WHICH MAY MEAN THAT CNVTN WONT GO INTO A SQUALL LINE
QUITE AS FAST AS FIRST EXPECTED.
ON THE PCPN FRONT...EVEN THOUGH THE STORMS WILL BE FAST MOVING
THEY WILL BE VERY EFFICIENT RAINFALL PRODUCERS. NORMALLY IN THIS
SITN FLASH FLOODING IS NOT A MAJOR CONCERN...BUT WITH THE
EXTREMELY SATURATED GROUND IT WILL BE THIS TIME. HV ISSUED A FLASH
FLOOD WATCH FOR THOSE AREAS WHERE GROUND CONDITIONS ARE MOST
CRITICAL...BGNG IN CNTRL MO BY MIDDAY MON AND OVR E CNTRL AND SE
MO AND S IL 00Z TUE. 12Z MODELS ARE MAINTAINING THE TIMING OF
CDFNT THRU REGION...WHICH MEANS RAIN WL BE COMING TO AN END BY
ARND DAYBREAK TUE.
FOR THE RMNDR OF THE SHORT TERM AND INTO THE MEDIUM RANGE CHGS TO
GOING FCST FAIRLY MINOR. AFTER DRY WX TUE AND INTO ERY WED...IT
APRS NXT SYSTEM WILL BRING A GOOD CHC OF MORE TSRA TO BULK OF THE
AREA...AND SCPLY TO S SECTIONS WHICH DOESNT NEED ANY MORE WET WX.
HOPEFULLLY...WE SHUD HV A COUPLE OF DRY DAYS LATE IN THE WORK WEEK
AND INTO THE WEEKEND.
TRUETT
&&
.AVIATION...
FOR THE 18Z TAFS...
IFR/LIFR CIGS ALL ACROSS THE BI-STATE AREA THIS AFTERNOON. LOOKS
LIKE THERE COULD BE A FEW BREAKS UP INTO MVFR HERE AND
THERE...BUT I THINK WELL MAINLY KEEP CIGS AOB FL009. VSBYS HAVE
MAINLY BEEN IN MARGINAL RANGE WITH A FEW IFR SPOTS IN
SHOWERS...SOME VSBY IMPROVEMENT POSSIBLE ACROSS CENTRAL MO THIS
AFTERNOON AS IT LOOKS LIKE SOME WARMER AIR IS TRYING TO INFILTRATE
FROM THE SOUTH. HOWEVER...THINK ANY IMPROVEMENT WILL BE SHORT
LIVED AND WELL SEE THE MVFR VSBYS RETURN THIS EVENING.
PRECIPITATION THREAT LOOKS TO BE MINIMAL EXCEPT FOR SOME LIGHT
SHOWERS ACROSS THE AREA THIS AFTERNOON. I EXPECT AN INCREASE IN
SHOWER AND THUNDERSTORM ACTIVITY LATE TONIGHT AS THE LOW LEVEL JET
RAMPS UP ACROSS CENTRAL AND NORTHEAST MISSOURI INTO WEST CENTRAL
ILLINOIS. TIMING IS DIFFICULT TO NAIL DOWN...BUT IT STILL LOOKS
LIKE IT MIGHT HOLD OFF UNTIL AFTER 09Z.
CARNEY
&&
.CLIMATE...
MARCH MONTHLY RAINFALL DATA
2008 RECORD
STL 6.84 (8TH WETTEST) 8.25 1897
COU 4.64 (14TH WETTEST) 10.09 1973
ADDITIONAL RAINFALL RECORDS AVAILABLE ON OUR WEBSITE UNDER THE
CLIMATE TAB.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING
FOR CRAWFORD-FRANKLIN-IRON-JEFFERSON-LINCOLN-MADISON-
REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON.
FLASH FLOOD WATCH FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT FOR BOONE-CALLAWAY-COLE-GASCONADE-MONITEAU-MONTGOMERY-
OSAGE.
IL...FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING
FOR BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 30, 4:57 AM CDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 457 AM CDT SUN MAR 30 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 457 AM CDT SUN MAR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LARGE AREA OF THUNDERSTORMS WILL TRACK EAST TODAY...MAINLY ALONG AND SOUTH OF INTERSTATE 70. EXPECT BRIEF HEAVY RAINFALL... SMALL HAIL AND GUSTY WINDS WITH THE STRONGER STORMS. BY TONIGHT...THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER CENTRAL AND NORTHEAST MISSOURI...MAINLY AFTER MIDNIGHT. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS THE REGION ON MONDAY AND MONDAY NIGHT. SOME OF THE STORMS COULD BE SEVERE PRODUCING DAMAGING WINDS AND LARGE HAIL ACROSS THE ENTIRE BI-STATE REGION. THE WAVES OF THUNDERSTORMS THAT WILL MOVE THROUGH THE REGION THROUGH MONDAY NIGHT ARE EXPECTED TO PRODUCE HEAVY RAIN DUE TO UNSEASONABLY MOIST AND UNSTABLE AIR WHICH WILL MOVE OVER THE BI- STATE AREA. ALTHOUGH IT IS STILL TOO EARLY TO TELL EXACTLY WHERE THE HEAVIEST RAIN WILL FALL...THE DEVELOPING WEATHER PATTERN IS ONE THAT MAKES FLOODING A VERY REAL POSSIBILITY IN SOME AREAS. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT... THURSDAY...AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL...HEAVY RAIN...OR STRONG WINDS THAT THEY OBSERVE THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 5:31 PM CDT | River Flood Warning | LSX | Osage | 16 hr |
Nearby
Flash Flood Watches in Missouri, 2008Flash Flood Watches in Illinois, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.